# SDR 2006UALA01593

- Difficulty date: August 15, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 26,054 hours, 9,933 cycles
- Engine: Iae V2522A5
- Engine time: 26,145 hours, 9,735 cycles
- System (JASC): 3500 · Oxygen System
- Part: Panel
- Condition: Loose
- Location: 12a
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FLAMEOUT IN FLIGHT.  RESTART NORMAL.  FUEL NOT CHANGED JUST PRIOR TO FLAMEOUT.  ENGINE PROBLEM REPORTED IN ERROR.  OXYGEN MASK PANEL AT 12A FELL OPEN.  RESECURED O2 PANEL AT SEAT 12A.
